# SDR R61A201603160309

- Difficulty date: March 16, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SEAT TRACK AT FRAME 19 IS CORRODED.  MAINTENANCE R & R LT SEAT TRACK AT FRAME 19 IAW SRM 51-41-01, 51-41-02, 51-43-03, 51-43-04, PN 170-03264-001 SEAT TRACK.
